# SDR DALA2021021600874

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 88,432 hours, 19,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1702 L1 DOOR ARMED NO SLIDE LIGHT. MAINTENANCE REMOVED AND REASSEMBLED SLIDE LIGHT AND REATTACHED. MCO/PLACARD REMOVED. SYSTEM OPERATION IS NORMAL. (LP1730153)
